Still TV's most watched network by a wide margin (and the season's top network in the key 18-49 demographic), CBS announced a 2013-2014 schedule with a lot of stability, but a few major shake-ups, on Wednesday (May 15) morning.
 
The biggest shift is the opening of a long-discussed second comedy hour on Thursday night at 9 p.m., a move that sends established hit "Person of Interest" to the Tuesday 10 p.m. hour CBS has struggled to fill for years.
 
Also notable is the seemingly inevitable shift of "Hawaii Five-0" to Friday nights in the 9 p.m. hour vacated by "CSI: NY," opening the door for a pair of new dramas on Monday nights. 
 
Let's look at things night-by-night:
 
Monday night will continue to start with "How I Met Your Mother," which will be entering its final season and leading into "We Are Men," which features Tony Shalhoub, Kal Penn, Chris Smith and Jerry O’Connell. CBS is keeping "2 Broke Girls" in the 9 p.m. hour leading into the Chuck Lorre-created "Mom," featuring Anna Faris and Allison Janney. The 10 p.m. hour will be filled by the Jerry Bruckheimer-produced "Hostages" in the fall and then the Josh Holloway/Marg Helgenberger drama "Intelligence" at midseason.
 
The network's total viewer juggernaut continues on Tuesday with "NCIS" and "NCIS: Los Angeles" remaining in place and Thursday hit "Person of Interest" shifting over to probably solidify the long-struggling 10 p.m. hour. 
 
Wednesday remains completely untouched. It's "Survivor," "Criminal Minds" and "CSI: Crime Scene Investigation" for another year. 
 
"The Big Bang Theory," TV's most popular comedy, will kick off Thursday leading into the Will Arnett comedy "The Millers." CBS is using the Robin Williams comedy "The Crazy Ones" to start its new comedy block, leading into "Two and a Half Men." "Elementary" will remain in its Thursday 10 p.m. home.
 
On Fridays, CBS is keeping "Undercover Boss" and "Blue Bloods" in their established hours, plunking "Hawaii Five-0" down in the middle.
 
Finally, CBS is keeping Sundays untouched, which means another fall of wondering how NFL action will impact "60 Minutes," "The Amazing Race," "The Good Wife" and "The Mentalist."
 
You'll notice that "Mike & Molly" is being held for midseason. CBS also has the drama "Reckless" and the comedy "Friends with Better Lives" waiting for homes.
 

 

 

CBS TELEVISION NETWORK

2013-2014 PRIME TIME SCHEDULE

(N=New, NT=New Time, all times ET/PT)

 

MONDAY

8:00-8:30 PM              HOW I MET YOUR MOTHER

8:30-9:00 PM              WE ARE MEN (N)

9:00-9:30 PM              2 BROKE GIRLS

9:30-10:00 PM            MOM (N)

10:00-11:00 PM          HOSTAGES (N)

                                    INTELLIGENCE (Mid-Season) (N)

 

TUESDAY

8:00-9:00 PM              NCIS

9:00-10:00 PM            NCIS: LOS ANGELES

10:00-11:00 PM          PERSON OF INTEREST (NT)

 

WEDNESDAY

8:00-9:00 PM              SURVIVOR

9:00-10:00 PM            CRIMINAL MINDS

10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION

 

THURSDAY

8:00-8:30 PM              THE BIG BANG THEORY

8:30-9:00 PM              THE MILLERS (N)

9:00-9:30 PM              THE CRAZY ONES (N)

9:30-10:00 PM            TWO AND A HALF MEN (NT)

10:00-11:00 PM          ELEMENTARY

 

FRIDAY

8:00-9:00 PM              UNDERCOVER BOSS

9:00-10:00 PM            HAWAII FIVE-0 (NT)

10:00-11:00 PM          BLUE BLOODS

 

SATURDAY

8:00-8:30 PM              COMEDYTIME SATURDAY (N)

8:30-9:00 PM              COMEDYTIME SATURDAY (N)

9:00-10:00 PM            CRIMETIME SATURDAY

10:00-11:00 PM          48 HOURS

 

SUNDAY

7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              THE AMAZING RACE

9:00-10:00 PM            THE GOOD WIFE

10:00-11:00 PM          THE MENTALIST